Hi everyone! My name is Diana and I began accutane on July 23rd, 2007. So far it's been pretty difficult, as the past 6 months have been complete hell-- my parents just seperated and I have moved in with my mother, cut off contact with my father, and pretty much lost all self-esteem due to acne. Last year at this time, I had near-perfect skin.. I'm guessing that all the stress combined with poor diet and hormonal changes has caused the worst acne I've ever experienced.. all beginning around December of last year. After trying and failing with practically every medication and remedy out there, i.e., antibiotics, topical creams, proactiv, changing my diet, vitamins/supplements, acupuncture, facials, yoga to decrease stress!, I have finally decided to jump on the accutrain, give it my all and pray for the best.
Acne has taken its toll on my self-confidence.. I am in a relationship with an amazing man who truly makes me appreciate life, but our relationship is at a standstill because of this painful problem.. I hold myself back, don't want to take trips, don't even want to stay over at his apartment for fear that he will see my face without makeup.. and sleeping in makeup is the cardinal sin!
Anyway, I have found that reading other's posts is extremely therapeutic and encouraging, and that's what I hope to create for myself here.
TODAY IS DAY 16 (SORRY FOR THE LATE START!)
I have definitely begun to feel the mood swings.. i'm getting overly emotional towards everyone it seems. Although I do have a lot to be upset about..so I'm not sure if its the tane!
Within the first 2-4 days on accutane, i noticed a definite drying of my skin and it appeared that my pores were smaller and any acne i had was shrinking.. then BAM! week 2 hits and i have had the worst breakout OF MY LIFE.. im talking all over my chin and cheeks, cysts and whiteheads.. even two on my lip so it's difficult to TALK.. and to top it off i had my brows waxed (not realizing) and my skin came righttt off with the hair.. so i have scabbed up eyebrows lol its not funny but im laughing so i dont cry! it seems as if all the acne i would have gotten over the next 6 months has come to the surface in the last week.. and it continues to come out. However, as strange as this sounds, the skin in between the acne looks smoother. Haha. Yea maybe I'm going a little nutso. But anything to stay positive right?
Plus I am also experiencing constipation for the last 5 days.. Ive had this in the past and had to go to a gastro doctor.. so I made an appt for monday and I'm going to see if he's ever heard of accutane being tied to constipation. I want more than anything to continue this drug, as I believe once I have my self-confidence back, I'll have the strength to accomplish a lot more.
Ok WOW sorry for the long post LOL But anyone who reads this, know that I understand exactly what you're going through.. post and I will post back right away! It will make the course a lot easier to endure